Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from piles, gaseous, low haemoglobin level, black stools with bleeding. Advice?

Resp Doctor,I am suffering from piles since 2007 and My haemoglobin was 14.3. Since then I am using anovate/smuth ointment. I am suffering from regular formation of gas and release as well but sometime I need to change the angle of my body to release gas . Recently I was advised to have ayurvedic treatment which I had started fm Rajiv Gandhi Ayurvedic Hospital, they gave me Curgul-P-Ointment(External application for Haemorrhoids. But no improvement. I started taking Anjeer fruit whcich I was told increases haemoglobin and cures piles. But within last 2 months my haemoglobin is reduced to 9.3 and I feel tired after walking 1/2 kilometer . Today after getting consultation from Sr. Consultant, Surgery, I was advised to repeat my HB / TLC AND DLC WHICH i GOT DONE and report is awaited tomorrow. I am also advised to meet gastro-entrologist. pl advise to improve my hb and get rid of black stool with live bleeding for the past 3 days.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Geriatrics Specialist 's  Response
Thanks for asking.
Based on your query, my opinion is as follows.
1. Decreased hemoglobin has led to weakness and tiredness.
2. Bleeding in stomach and esophagus is leading to dark tarry stools. Bleeding is also seen due to hemorrhoids. Both have led to decreased hemoglobin
3. Upper GI endoscopy is necessary for evaluation. Stopping of bleeding and nutritional supplements are necessary.
Hope it helps.
Any further queries, happy to help again.
Answered: Wed, 13 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor